Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 67, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 19, 2012, 10:50 PM CDT. It took effect at Sep 19, 2012, 11:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2012, 10:50 PM CDT (03:50 UTC)
- In effect from
- Sep 19, 2012, 11:00 PM CDT
- Expired
- Sep 20, 2012, 3:28 AM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
555 WHUS73 KMKX 200350 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1050 PM CDT WED SEP 19 2012 ...WINDS DIMINISHING BEHIND A COLD FRONT... .A COLD FRONT WILL EXIT THE LAKE MICHIGAN AREA TONIGHT. THE WINDS WILL BECOME NORTHWEST BEHIND THE FRONT AND DIMINISH TO 10 TO 20 KNOTS. WAVES WILL BE SLOWER TO SUBSIDE. LMZ643>646-201100- /O.EXP.KMKX.GL.W.0013.000000T0000Z-120920T0400Z/ /O.NEW.KMKX.SC.Y.0067.120920T0400Z-120920T1100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1050 PM CDT WED SEP 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT THURSDAY. THE GALE WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING. * WINDS: SOUTH TO 30 KNOTS THEN THE WINDS WILL TURN WEST AND NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS. * WAVES: 4 TO 7 FEET...THEN SUBSIDING TO1 TO 2 TO 4 FEET DURING THE EARLY MORNING. WAVES WILL BE HIGHEST TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
1 follow-up statement
183 WHUS73 KMKX 200828 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 AM CDT THU SEP 20 2012 LMZ643>646-200930- /O.CAN.KMKX.SC.Y.0067.000000T0000Z-120920T1100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 AM CDT THU SEP 20 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDY CONDITIONS AND HIGH WAVES HAVE SUBSIDED. WEST WINDS 10 TO 20 KNOTS AND WAVES 1 TO 3 FEET IS EXPECTED THE REMAINDER OF THE DAY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 3:25 PM CDT, 7 hours 25 minutes earlier.
Area forecast discussion, Sep 19, 3:25 PM CDT, 7 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT WED SEP 19 2012
.TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO RIVER
VALLEY AND A SURFACE LOW CROSSING SOUTHERN ONTARIO IS CAUSING WINDY
CONDITIONS IN SOUTHERN WISCONSIN TODAY. WIND ADVISORY FOR ALL BUT
THE NORTHWEST FORECAST AREA UNTIL 9 PM...BUT EXPECTING PORTIONS TO
BE CANCELLED FROM WEST TO EAST PRIOR TO THE EXPIRATION TIME.
A COLD FRONT...MARKED BY THE SURFACE LOW PRESSURE TROUGH AND
DISTINCT WIND SHIFT TO THE NORTHWEST...CURRENTLY OVER SOUTHEAST MN
AND WESTERN WI...WILL TRACK SOUTHEAST THIS EVENING. RAIN ALONG THE
COLD FRONT IS EXPECTED TO FILL IN AND ARRIVE IN THE FAR NORTHWEST
FORECAST AREA BETWEEN 22Z AND 00Z...MADISON AROUND 00Z...AND
MILWAUKEE AROUND 02Z. ALL SHOWER ACTIVITY SHOULD EXIT SOUTHEAST WI
BY 06Z.
THERE IS DECENT UPPER LEVEL SUPPORT FOR A SOLID LINE OF RAIN TO MOVE
ACROSS SOUTHERN WI THIS EVENING WITH THE COLD FRONT. A STRONG VORT
MAX...EVIDENT ON WATER VAPOR IMAGERY OVER CENTRAL WI...WILL BARREL
THROUGH SOUTHEAST WI THIS EVENING. THE STRONG VORTICITY ADVECTION
WILL BE ROUGHLY COINCIDENT WITH THE RIGHT ENTRANCE REGION OF A 100
KNOT UPPER JET...STRONG OMEGA...Q-VECTOR CONVERGENCE...AND
FRONTOGENESIS.
DESPITE DEEP MIXING AND LOW DEWPOINTS THIS AFTERNOON...PRECIPITABLE
WATER VALUES ARE INCREASING TO AROUND 0.60 INCH PER SATELLITE
IMAGERY. WITH THE STRONG DYNAMICS...DEEP SHEAR AND A LITTLE
CAPE...SOME THUNDERSTORMS COULD DEVELOP ALONG THE FRONT.
EXPECT SKIES TO CLEAR BEHIND THE FRONT AFTER MIDNIGHT. WINDS SHOULD
DECOUPLE...AND MIN TEMPS EXPECTED TO DROP INTO THE LOWER TO MID 40S.
.THURSDAY...FORECAST CONFIDENCE HIGH.
WESTERLY WINDS WITH DECENT MIXING SHOULD BE IN THE 14 TO 18 MPH
RANGE WITH OCCASIONAL GUSTS UP TO 25 MPH BY EARLY THURSDAY
AFTERNOON. A WEAK SHORTWAVE ROLLING ACROSS CENTRAL WI COULD BRING
SOME MID CLOUDS INTO THE FORECAST AREA THU AFTERNOON...BUT OTHERWISE
MOSTLY SUNNY SKIES EXPECTED.
925MB TEMPS WILL REBOUND TO AROUND 12C BY 00Z WEDNESDAY...SO MAX
TEMPS IN THE MID TO UPPER 60S SEEM REASONABLE.
.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.
THE NEXT IN A RAPID FIRE SERIES OF SHORT WAVES MOVING AROUND THE
MASSIVE UPPER LOW SITUATED JUST SOUTH OF HUDSON BAY CANADA WILL
START TO IMPACT THE AREA LATE THURSDAY NIGHT. THE LEAD WARM AIR
ADVECTION AND ISENTROPIC LIFT LOOKS SUFFICIENT TO JUSTIFY BRINGING
SOME LIGHT QPF INTO THE FORECAST AREA A LITTLE FASTER THAN THE
MODELS SUGGEST. SIMILAR TO WHAT THE GFS SHOWS. WILL KEEP THE EAST
DRY THROUGH THE NIGHT...BEST CHANCE WEST OF MADISON. THE FRONT
SWEEPS THROUGH THE CWA DURING THE DAY ON FRIDAY...EXITING THE EAST
BY EARLY AFTERNOON. WILL MARCH OUT THE PRECIP CHANCES IN THE
AFTERNOON.
.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS MEDIUM.
THE NEXT SHORT WAVE IS THE MOST INTENSE AND THE GFS SEEMS TO HAVE
GONE OVERBOARD WITH THE STRENGTH OF THE CORRESPONDING SFC
CYCLOGENESIS FRIDAY NIGHT. IT/S AT LEAST 10MB LOWER THAN THE
ECMWF AND THE NAM SFC LOWS AT 12Z SATURDAY. NATURALLY...THE QPF
FIELDS ARE MUCH HIGHER AND THE DYNAMIC COOLING IS SIGNIFICANT...SO
MUCH SO THAT IT GENERATES QUITE A BIT OF ACCUMULATING SNOW OVER
PORTIONS OF NORTHERN WISCONSIN...WITH SOME ACCUMS REACHING OUR
NORTHERN CWA. THE NAM EVEN HAS SOME ACCUMS REACHING OUR NORTH CWA.
SOUNDINGS...HOWEVER...DON/T SUPPORT ANY SNOW OR MIX DOWN HERE AND
WE HAVE BASICALLY TOSSED OUT THE OVERLY INTENSE GFS...IN FAVOR OF
THE MORE REALISTIC NAM/EC/GEM. PRECIP WITH THIS EVENT WILL ROLL IN
AFTER MIDNIGHT FRIDAY NIGHT AND LIKELY EXIT EASTERN WISCONSIN BY
AROUND MID AFTERNOON ON SATURDAY...GIVE OR TAKE. THEN SOME PRETTY
COLD AIR FLOWS IN BEHIND THE COLD FRONT.
.SATURDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM TO
HIGH.
LOW SATURDAY NIGHT WILL TANK INTO THE 30S...BUT THERE SHOULD BE
ENOUGH WIND TO PRECLUDE A WIDESPREAD FROST...THOUGH SOME IS
POSSIBLE IN MORE LOCALIZED SPOTS. HIGHS ON SUNDAY WILL ONLY REACH
INTO THE 50S. HIGH PRESSURE AND DRY WEATHER SHOULD DOMINATE THIS
PERIOD WITH TEMPERATURES WARMING INTO THE UPPER 60S TO LOWER 70S
BY TUESDAY AND WEDNESDAY.
&&
.AVIATION/00Z TAFS/...
WINDY SOUTH TO SOUTHWEST WINDS WILL DIMINISH ALONG A COLD FRONT
MOVING ACROSS SOUTHEAST WI THIS EVENING. OCCASIONAL REDUCED
VISIBILITY AND CEILINGS WILL LIKELY OCCUR WITHIN SHOWERS AND TSTORMS
THAT ARE EXPECTED THIS EVENING WITH THE COLD FRONT. FRONT SHOULD
ARRIVE IN MSN AROUND 00Z AND MKE AROUND 02Z TO 03Z.
WINDS WILL TURN WESTERLY AND WEAKEN AFTER FRONTAL PASSAGE THIS
EVENING. SKIES WILL ALSO BECOME MOSTLY CLEAR FROM WEST TO EAST FOR
THE LATE EVENING AND OVERNIGHT. GUSTY WESTERLY WINDS AND MOSTLY
SUNNY SKIES EXPECTED DURING THE DAY ON THURSDAY.
&&
.MARINE...
GALE WARNING IN EFFECT INTO THIS EVENING. THE WINDS WILL TURN
WESTERLY WITH GALES DIMINISHING WITH THE PASSAGE OF A COLD FRONT
LATE IN THE EVENING. THE WESTERLY WINDS MAY HAVE HIGH ENOUGH WIND
GUSTS TO SUPPORT A SMALL CRAFT ADVISORY INTO THURSDAY MORNING...AND
ALSO DURING THE DAY ON THURSDAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ047-051-052-
057>060-062>072.
LM...GALE WARNING UNTIL 11 PM CDT THIS EVENING FOR LMZ643>646.
&&
TONIGHT/THURSDAY AND AVIATION/MARINE...MRC
THURSDAY NIGHT THROUGH WEDNESDAY...DAVISHazardous weather outlook, Sep 19, 3:30 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT WED SEP 19 2012 WIZ046-047-051-052-056>060-062>072-200930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT WED SEP 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING FOR GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING WITH THE PASSAGE OF A COLD FRONT. GUSTY WINDS AND SOME SMALL HAIL MAY ACCOMPANY A FEW OF THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT WEEK. LMZ643>646-200930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT WED SEP 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THIS EVENING DUE TO STRONG SOUTHERLY WINDS ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM MOVING EAST ACROSS SOUTHERN CANADA. THE WINDS WILL WEAKEN AND TURN WESTERLY LATE THIS EVENING WITH THE PASSAGE OF A COLD FRONT. THE WEST WINDS MAY BE HIGH ENOUGH HOWEVER FOR SMALL CRAFT ADVISORY CONDITIONS LATE TONIGHT INTO THURSDAY MORNING. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING WITH THE PASSAGE OF A COLD FRONT. GUSTY WINDS AND SOME SMALL HAIL MAY ACCOMPANY A FEW OF THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY MAY BE NEEDED THIS WEEKEND DUE TO BRISK NORTHWESTERLY WINDS ASSOCIATED WITH A LARGE LOW PRESSURE AREA. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 19, 6:32 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 632 PM CDT WED SEP 19 2012 WIZ046-047-056-057-192345- COLUMBIA-GREEN LAKE-MARQUETTE-SAUK- 632 PM CDT WED SEP 19 2012 ...STRONG THUNDERSTORM MOVING INTO MARQUETTE COUNTY... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN ADAMS COUNTY...MOVING EAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MONTELLO BY 645 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Sep 19, 6:55 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 655 PM CDT WED SEP 19 2012 WIZ056-057-200015- COLUMBIA-SAUK- 655 PM CDT WED SEP 19 2012 ...STRONG THUNDERSTORM MOVING ACROSS SAUK... AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF BARABOO...MOVING EAST AT 55 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BARABOO AND WEST BARABOO BY 700 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Sep 19, 6:57 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 657 PM CDT WED SEP 19 2012 WIZ057-063-200015- COLUMBIA-DANE- 657 PM CDT WED SEP 19 2012 ...STRONG THUNDERSTORM MOVING INTO THROUGH WESTERN DANE COUNTY... AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST OF MIDDLETON...MOVING EAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MIDDLETON BY 705 PM CDT... WAUNAKEE BY 710 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Sep 19, 7:20 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 720 PM CDT WED SEP 19 2012 WIZ056-057-063-200030- COLUMBIA-DANE-SAUK- 720 PM CDT WED SEP 19 2012 ...STRONG THUNDERSTORM MOVING INTO COLUMBIA COUNTY... AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE WISCONSIN...MOVING EAST AT 55 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... POYNETTE AND I90/94 WI RIVER BRIDGE BY 725 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Sep 19, 7:39 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 739 PM CDT WED SEP 19 2012 WIZ047-057-058-200100- COLUMBIA-DODGE-GREEN LAKE- 739 PM CDT WED SEP 19 2012 ...STRONG THUNDERSTORM MOVING TOWARD DODGE COUNTY... AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 25 MILES WEST OF BEAVER DAM...MOVING EAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... CAMBRIA BY 745 PM CDT... RANDOLPH BY 750 PM CDT... BEAVER DAM BY 755 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Sep 19, 7:57 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 757 PM CDT WED SEP 19 2012 WIZ051-058-059-200115- DODGE-FOND DU LAC-WASHINGTON- 757 PM CDT WED SEP 19 2012 ...STRONG THUNDERSTORM MOVING ACROSS NORTHERN DODGE COUNTY... AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF BEAVER DAM...MOVING EAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... THERESA AND MAYVILLE BY 810 PM CDT... LOMIRA BY 815 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.